Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lightning_king2000

Veteran Member
  • Total Reviews

    0
  • Content Count

    248
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lightning_king2000

  • Rank
    Member

Recent Profile Visitors

1544 profile views
  1. I used it before. It didnt do much for my skin. but I like the packaging and it did have this nice refreshing feel after you wash with it.
  2. SA is one of the worst things for my skin. When I first began having acne being a real problem I turned to all the SA products. They always made things worse and worse. Made my face covered with red marks, enormous whiteheads (which led to scaring), horrible texture. It works for some people though. Everyone's skin is different.
  3. You're probably experiencing an initial breakout. Usually it takes 6-8 weeks to see improvement. Try to stick with it and if you continue breaking out and see no improvement by week 8-10 tell your dermatologist and maybe he'll switch you to something else.
  4. My Derm gave me this a couple days ago. I put it on right after I wash my face, followed immediately by a moisturizer. When I apply the moisturizer my face starts to peel (Im not sure if its the dried stievamycin that is peeling or my skin). Is it ok to use lotion right after stievamycin or should I wait 15 mins or so? The little instruction sheet doesnt mention anything about this.
  5. that is scary. Ive been on it for 10 weeks now and Im still breaking out. I hate this.
  6. Ive been on tetracycline for a while and within a month or two I noticed that whenever I wake up around 6 am I feel an upset stomach and that leads to diarrhea. Lately my stomach feels like I ate something bad (though its not extremely unbearable it can be annoying at times). If anyone has experienced something similar do you take anything to deal with it? Should I take something for it?
  7. 5 months of tetracycline update: I think it is safe to say that it stopped working. Im broken out everywhere and the bumps arent going away. Sad thing is I dont see my dermatologist until the end of February so Ill be stuck this way for a while.
  8. Im breaking out badly too. Ever since 2-3 weeks ago my face broke out horribly. I dont know WHY I was even 100% clear for a little bit and then it all went straight to h3ll. The Clindoxyl gel just made it worse and I have to wait for my skin to heal from all those red marks it gave me. Plus I have a cyst on my forehead which almost never happens ****!. Maybe it has something to do with the weather cause the air is alot more dry now in the winter. Oh well..
  9. Well most people who had success and have had their acne cleared from antibiotics dont stick around here anymore to share their success. But for what its worth I have heard that there are people who have taken antibiotics and after their course they never had acne problems ever again. It depends whether ur lucky or not.
  10. When I think Accutane, I ask myself. Whats more important? My skin, or my joints,hair, and eyesight? I'll take the latter. Acne is bad but its not worth going thru all that other stuff to have clear skin.
  11. Im on tetra and using spectrojel (purple and white bottle). Spectrojel is the best gentle skin cleanser Ive ever used so u should stick with that. The tetracycline didnt break me out at first, maybe I broke out a bit in the beginning but its nothing drastic to worry about, plus it went away very quickly and I started to see results in a week. Ive been on it for 5 months now. My skin is not totally clear and still breaks out every now and then but my pimples go away alot faster and it is helping.
  12. Hmmm u could try to use an aftershave. I use Nivea for men aftershave for sensitive skin. It soothes and calms the skin and helps it heal after shaving. I doesnt break me out and kinda lessened my breakouts from shaving.
  13. Im using tetracycline right now. I dont notice any yellow teeth stains. It helped my acne alot and cleared it up for a little bit. But ever since winter hit my face has been breaking out again. And thanks to Clindoxyl my face is broken out horribly everywhere again. If the tetracycline doesnt clear this mess up I think Im pretty much screwed. BP wrecks my skin, SA does the same, Antibiotics wont clear me up, Clindamycin hasnt helped, Differin made my skin twice as oily and Accutane isnt even an
  14. Hey all my derm gave me some clindoxyl gel (samples) to use on my face. The first day I used it it was itchy and red but it seemed to work. But then after my second night of using it I woke up to small breakouts and itchy red skin that looks blotchy. Plus my previous zits didnt seem to change at all. Should I stop using it? This is actually not my first time trying this topical but I never used it on tetracycline before so I thought I'd give it anohter chance. Any suggestions? Thanks.
×